# SDR FDEA201103221115

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C271371
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT TORQUE BOX FITTING CRACKED AFT SIDE OF BS 1263 FRAME AT RBL 20.  REMOVED AND REPLACED AFT AIRSTAIR , RT TORQUE BOX FITTING AN AFT AIDE OF BS 1263 AT RBL 20 IAW SRM REV 103, 51-30-2.
